MathSciNet Relay Station
MathSciNet bibliographic data
MR445646 60K35
Matloff, Norman S. Ergodicity conditions for a dissonant voting model. Ann. Probability 5 (1977), no. 3, 371–386.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement